Title of article :
Some Generic Representations, W-Graphs, and Duality Original Research Article
Author/Authors :
Mathas A.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1994
Pages :
32
From page :
322
To page :
353
Abstract :
This paper begins by generalising the notion of a "W-graph" to show that the W-graph data determine not one but four closely related representations of the generic Hecke algebra of an arbitrary Coxeter group. Canonical "Kazhdan-Lusztig bases" are then constructed for several families of ideals inside the Hecke algebra of a finite Coxeter system (W, S). In particular for each J subset of or equal to S we construct the left cell module corresponding to the "top" left cell imageJ as a submodule of the Hecke algebra and give a precise description of its canonical basis. In the case of the symmetric group it is shown that every irreducible representation arises as a top cell representation. Finally, analogues of the representations considered are discussed for the case of an infinite Coxeter group.
Journal title :
Journal of Algebra
Serial Year :
1994
Journal title :
Journal of Algebra
Record number :
701977
Link To Document :
بازگشت